Über das Anfangswertproblem einer hyperbolischen nichtlinearen partiellen Differentialgleichung zweiter Ordnung mit zwei unabhängigen Veränderlichen

H. Lewy

Mathematische Annalen (1928)

  • Volume: 98, page 179-191
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Lewy, H.. "Über das Anfangswertproblem einer hyperbolischen nichtlinearen partiellen Differentialgleichung zweiter Ordnung mit zwei unabhängigen Veränderlichen." Mathematische Annalen 98 (1928): 179-191. <http://eudml.org/doc/159209>.

@article{Lewy1928,
author = {Lewy, H.},
journal = {Mathematische Annalen},
pages = {179-191},
title = {Über das Anfangswertproblem einer hyperbolischen nichtlinearen partiellen Differentialgleichung zweiter Ordnung mit zwei unabhängigen Veränderlichen},
url = {http://eudml.org/doc/159209},
volume = {98},
year = {1928},
}

TY - JOUR
AU - Lewy, H.
TI - Über das Anfangswertproblem einer hyperbolischen nichtlinearen partiellen Differentialgleichung zweiter Ordnung mit zwei unabhängigen Veränderlichen
JO - Mathematische Annalen
PY - 1928
VL - 98
SP - 179
EP - 191
UR - http://eudml.org/doc/159209
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.